# SDR ASOA2016070715200

- Difficulty date: July 7, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 24,643 hours, 23,569 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 605 FWD & AFT FACE HAS CORROSION BETWEEN STRINGERS 25R-19L.  REMOVED CORROSION IAW SRM 51-21-06 AND FOUND TO BE OUT OF LIMITS IAW  SRM 53-00-00 FIG 101 & 102.   REMOVED AND REPLACED THE FRAME IAW SRM 51-42-06, 51-42-21, AND DRAWING 601R 36026.
